# SDR QXEA200700053

- Difficulty date: January 16, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 8,915 hours, 6,335 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - LOWER LEADING EDGE SKIN OF RIGHT AILERON IS CHAFED ALONG ENTIRE LENGTH BY THE WING TRAIL EDGE PANELS.  REPAIRED IAW SRM 51-42-06 AND 51-42-21.
